SYNTHES GMBH SAGITTAL SAW ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.223 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the attachment device was frozen/will not move, the etching was illegible, and the device had component damage.It was further determined that the device failed pretest for general condition, markings, check general function in running mode, and check the oscillation frequency with frequency meter.It was noted that the adapter was blocked, causing it to not work at all.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to wear.